# SDR COMA9531159

- Difficulty date: September 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N361CA
- Make and model: Saab SF340A
- Aircraft serial: 340A056
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Ecu
- Part number: 7086M60G10
- Condition: Defective
- Location: Lt Engine
- Part time: 24,549 hours
- Stage of operation: UK
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FLIGHT, THE LEFT ENGINE TORQUE INDICATION FLUCTUATES.  REPLACED THE LEFT ENGINE ELECTRONIC CONTROL UNIT.
